Posted by: KayT | 2009-09-24

Young and scared-nur isterate problems

Ive been on nur-isterate for over 5 yrs and recently had to go to a new doctor for my injection-turns out she didnt give it properly and last week blood started pouring out- just once, a week later ive got thick clotted pieces of blood with a thick white mucous. Swollen tummy and sore back/kidneys. This has never happened before-and I think I miscarried last week? I can only see a gynae earliest in over a week-im very stressed whats wrong with me? Never ever had problems before-no periods etc pls help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I doubt that you miscarried and it is difficult to give an injection incorrectly. It sounds hormonal. If the bleeding has settled you can wait to see your gynae.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.